Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Théorèmes d’indices Gevrey pour les équations différentielles ordinaires


About this Title

Jean-Pierre Ramis

Publication: Memoirs of the American Mathematical Society
Publication Year 1984: Volume 48, Number 296
ISBNs: 978-0-8218-2296-8 (print); 978-1-4704-0706-3 (online)
DOI: http://dx.doi.org/10.1090/memo/0296
MathSciNet review: 733946
MSC (1991): Primary 34A20; Secondary 11J81, 12H25, 32C38, 34A30

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • 0. Operateurs a indice
  • I. Theoremes d’indices dans les spaces de series formelles Gevrey
  • II. Theoremes d’indices dans les espaces d’ultradistributions ponctuelles
  • III. Equations rationnelles